# SDR SWIA200819277

- Difficulty date: February 23, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 26,495 hours, 37,414 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3731 - ON FINAL DESCENT, AUTO PRESSURIZATION SYSTEM WENT INOP.  REPLACED AUTO PRESSURIZATION CONTROLLER IAW 21-30-07, P/N 222DIT011400 S/N OFF 290.
